# SDR CA190726009

- Difficulty date: July 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 38,211 hours
- System (JASC): 2312 · VHF Communications System
- Part: Control Head
- Part number: 6226520008
- Condition: Failed
- Location: Nr 2 Vhf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT TOP OF CLIMB THE #2 COMM FAILED. THE CREW HAD CARRIED OUT SOME BASIC TROUBLESHOOTING AND DETERMINED THAT THE RADIO WAS, INDEED, U/S. THEY HAD INFORMED AIR TRAFFIC CONTROL AND DID A RETURN BACK TO AIRPORT OF ORIGIN WHERE THEY HAD LANDED SAFELY. MAINTENANCE WAS ADVISED AND CONFIRMED THE ISSUE. THE #2 COMM CONTROL HEAD WAS REPLACED AND OPS CHECKED SERVICEABLE IAW THE MANUFACTURER`S INSTRUCTIONS.  SERIAL NO. OF UNIT REMOVED: 19156  AIRCRAFT TAT: 37290.2 AIRCRAFT CYCLES: 54799 (TC# 20190726009)
